Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Do People Use Truvada With Reyataz And Norvir

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Reyataz

Brand name: Reyataz Generic name: atazanavir sulfate (atazanavir), or ATV Class: Protease inhibitor (PI) Manufacturer: Bristol-Myers Squibb, www.reyataz.com , (800) 321-1335 AWP: $1,219.09/month for 300 mg capsules; $1,257.09/month for 200 mg capsules Standard Dose: One 300 mg capsule plus 100 mg Norvir, once daily (this dose must be used if taking Viread or Truvada, or if pregnant), or two 200 mg capsules (without Norvir), once...
Ask the Experts

Facial Wasting with Reyataz/Norvir/Truvada

Hello, I've been on Reyataz/Norvir/Truvada for about 2 1/2 years and have started to notice signs of facial wasting. Other people have noticed this as well. Otherwise, I have no other side effects and have undetectable viral load and cd4 of...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
Your current regimen has a boosted protease inhibitor Norvir/Reyataz and two nukes Truvada (emtricitabine +tenofovir). The nukes are linked to development of lipoatrophy and this is one of the reasons there is increased interest in nuke-sparing... Read more »

side effects with Norvir Reyataz and Truvada

I just am swithcing from Trizivir (tcell 450 vl 200) my doc wanted to switch me because he said 200 viral load was failingI tried the Atripla but the side effects dizzyness and vomiting were too much so he put me on thisi took last night however i...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Depending on your resistance /treatment history/profile regimens that are often considered in situations such as yours include Truvada + raltegravir and/or a boosted protease inhibitor (such as ritonavir + darunavir or atazanavir). Nausea is... Read more »

Response to July 31st post re: reyataz, norvir, truvada

Dear Dr. Henry, I am the mother of the son who is writing to you with all the questions about thorazine with my son's HIV regimens. When I read the above post, I would like to explain that the HIV drugs are causing serious mental problems with...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
thanks for posting your frustration. Individual problems with current meds is one good reason why new different meds with other or less side effects are needed. Dilutegravir which was just approved yesterday is one such medication that may be... Read more »

Change from Norvir, Reyataz & Truvada to Eviplera?

HiIt's been a long time since I asked a question on here, for the good reason that my health has been and remains excellent.I've been taking Norvir, Reyataz & Truvada for 8 years with no significant side effects, I am undetectable and...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello Andrew and thanks for posting from the UK.Eviplera (Complera) is one of the single tablet treatment options and is listed as an alternate regimen in the current US treatment guidelines. When starting treatment, it's not as potent as... Read more »
Connect With Others

Reyataz+Norvir+Truvada?

Posted by markman, 3 Replies
I have poz for about 4 years but have never been on meds. My cd4 has been in the 400s and last time was over 500. I feel pretty good. But my doctor has gone ahead and prescribed me the meds. I had two choices: 1. Atripla or 2.... Read more »

Truvada/Reyataz/Norvir

Posted by cm82391, 4 Replies
I'm taking a combination of the the three and i'm breaking out HORRIBLY!!!

Is anyone else on these meds and having this issues? Or one of the three above?

Or do I just have really bad skin? Read more »

Reyataz/Norvir/Truvada/Epzicom...morning or night?

Posted by Anonymous, 3 Replies
I'm starting in a study, and I just got my meds today. I'll be on Reyataz boosted with Norvir, and either Epzicom or Truvada (I won't know which).

Does anyone know if there are any advantages to taking these meds in the morning as opposed to the... Read more »

Norvir-Truvada-Reyataz any1 on this combo

Posted by light001, 3 Replies
hello
Just went to a new DR said to go with this combo and i am wondering did it help anyone. i used to take Combivir and Crixivan and he said those are old meds no one takes them anymore there is so much better out there now...is he correct are... Read more »